# SDR WI5R.20170208

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: B-777
- Make and model: Cessna 525
- Aircraft serial: 0655
- Engine: Wilint FJ44
- Engine time: 7,852 hours, 4,946 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Detached
- Location: Engine
- Part time: 7,852 hours, 4,946 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RETURNED TO THE REPAIR STATION AFTER THE CUSTOMER REPORTED AN ITT EXCEEDANCE.  UPON DISASSEMBLY, VISUAL INSPECTION REVEALED THAT ONE BLADE WAS LIBERATED FROM IP ROTOR P/N 66032, S/N HW17340.
